# SDR DALA2023013100790

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 95,137 hours, 20,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 DURING SERVICE CHECK FOUND EMERGENCY LIGHT L396 FOR LEFT WING SLIDE GROUND ILLUMINATION INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LEFT WING SLIDE GROUND ILLUMINATION LIGHTN REF B767 AMM 33-51. OPS CHECK GOOD. (4056780)
